Posted by Karen
on August 26, 2000 at 21:47:11:
In Reply to: Afrin Nasal Spray posted by Mike on November 24, 1999 at 01:33:04:
: I have been using afrin for about 8 years. If i dont use afrin my nose will stuff up so i cant even breathe from it. Ive tried to stop but a night when i cant even breathe through my nose at all i feel like im having anxiety or something, and can not even get to sleep, its very hard to breathe out of your mouth all night. Can anybody help... Thanks
I have been using Afrin for 13 years, yes I said 13 years....and it is a terrible terrible addiction. As you must realize I'm deeply addicted. Each doctor I have gone to only want to push surgery to open my airway passages and I haven't yet had the nerve to try this. I just picked up a prescription of flonase today and I hope this will help. I have started the past few months having terrible headdaches. Has anyone had results with flonase?